# SDR DXTA2012082105100

- Difficulty date: April 11, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 4,731 hours, 3,643 cycles
- Engine: Pwc PW545B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 661201018
- Condition: Cracked
- Location: Tail Cone
- Part time: 4,731 hours, 3,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SKIN CRACK DAMAGED AT APU HEAT SHIELD ATTACHMENTS.  COMPLETED MFG REPAIR DEFINITION ATA53/03RD.
